default-icon
Bleeding and stomach cramp after ipill
I am 22 years old. I took ipill and seven days after that bleeding started and bleeding is still going on for two days. With bleeding I am facing stomach pain as well. What is going on?
443 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Menstural syndrome
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.